LEVIATHAN question, BP issue - AnabolicMinds.com

LEVIATHAN question, BP issue

  1. New Member
    Jshawn98's Avatar
    Join Date
    Mar 2008
    Posts
    8
    Rep Power
    84

    Reputation

    LEVIATHAN question, BP issue


    Hi guys, im new to the site and I'm very excited about using LEVIATHAN. My only issue is that I am on BP meds. I'm curious to know if any others out there used this product while on meds and if so, any complications? Already spoke to my physician who is, for the most part unfamiliar with bodybuilding supplementation. Any info will be appreciated. Thanks!

  2. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1056

    Reputation

    Quote Originally Posted by Jshawn98 View Post
    Hi guys, im new to the site and I'm very excited about using LEVIATHAN. My only issue is that I am on BP meds. I'm curious to know if any others out there used this product while on meds and if so, any complications? Already spoke to my physician who is, for the most part unfamiliar with bodybuilding supplementation. Any info will be appreciated. Thanks!
    This is not a good idea due to the fact that if you are on BP meds, then you have high blood pressure and Yohimbine HCL will elevate it more for sure. My advice is to get your BP under control. If your high BP is not genetic then you might want to make sure your diet is up to speed.
  3. Registered User
    RedwolfWV's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Dec 2005
    Age
    50
    Posts
    3,258
    Rep Power
    1986

    Reputation

    If your blood pressure is under control with meds, and is well within the normal range, then I don't think its such a bad idea to try. Been there myself. Just monitor your BP at least daily, and discontinue use of Leviathon if your BP starts getting up to the borderline range.
    •   
       

  4. New Member
    Jshawn98's Avatar
    Join Date
    Mar 2008
    Posts
    8
    Rep Power
    84

    Reputation

    thanks for the reply's. BP IS under control, prolly due to the medication. I was inquiring about any potential problems with the meds colliding with the supplement.

Similar Forum Threads

  1. turinabol issue/question
    By ofl0926 in forum Anabolics
    Replies: 30
    Last Post: 11-19-2010, 07:28 AM
  2. Leviathan question
    By searcyc2 in forum Supplements
    Replies: 12
    Last Post: 03-12-2008, 11:22 AM
  3. Leviathan question
    By Astronugget in forum Weight Loss
    Replies: 6
    Last Post: 01-25-2008, 05:08 PM
  4. Leviathan Question
    By cmp007 in forum Supplements
    Replies: 25
    Last Post: 05-18-2007, 12:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in